# SDR FISA2016122900004

- Difficulty date: December 24, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N267BB
- Make and model: Cessna 550
- Aircraft serial: 5500067
- Aircraft time: 15,619 hours, 11,298 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Part number: 1338932
- Part serial: NA
- Condition: Broken
- Location: Brake
- Part time: 434 hours, 512 cycles
- Component: Brake Assy, Bfgoodrich
- Component part number: 215286
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE LOCKED UP AFTER LANDING WAS COMPLETED WHILE TRYING TO TURN ONTO TAXI WAY.
